# SDR QXEA200301013

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,085 hours, 20,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 CHANNEL B FIRE DETECTION LOOP WILL NOT TEST. CLEANED BOTH CONNECTOR PLUGS ON B LOOP HARNESS IN NACELLE AND AT CONTROLLER IN CLOSET. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
